Vanishing and non-vanishing theorems
Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 97-112.
@incollection{AST_1989__179-180__97_0,
     author = {Esnault, H\'el\`ene and Viehweg, Eckart},
     title = {Vanishing and non-vanishing theorems},
     booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987},
     editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.},
     series = {Ast\'erisque},
     pages = {97--112},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {179-180},
     year = {1989},
     mrnumber = {1042803},
     zbl = {0705.14018},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__179-180__97_0/}
}
TY  - CHAP
AU  - Esnault, Hélène
AU  - Viehweg, Eckart
TI  - Vanishing and non-vanishing theorems
BT  - Théorie de Hodge - Luminy, Juin 1987
AU  - Collectif
ED  - Barlet D.
ED  - Esnault H.
ED  - Elzein F.
ED  - Verdier Jean-Louis
ED  - Viehweg E.
T3  - Astérisque
PY  - 1989
SP  - 97
EP  - 112
IS  - 179-180
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1989__179-180__97_0/
LA  - en
ID  - AST_1989__179-180__97_0
ER  - 
%0 Book Section
%A Esnault, Hélène
%A Viehweg, Eckart
%T Vanishing and non-vanishing theorems
%B Théorie de Hodge - Luminy, Juin 1987
%A Collectif
%E Barlet D.
%E Esnault H.
%E Elzein F.
%E Verdier Jean-Louis
%E Viehweg E.
%S Astérisque
%D 1989
%P 97-112
%N 179-180
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1989__179-180__97_0/
%G en
%F AST_1989__179-180__97_0
Esnault, Hélène; Viehweg, Eckart. Vanishing and non-vanishing theorems, in Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 97-112. http://www.numdam.org/item/AST_1989__179-180__97_0/

[1] Arapura, D.: Lefschetz theorems and relative vanishing theorems, preprint.

[2] Deligne, P.: Équations différentielles à points singuliers réguliers. Lect. Notes Math. 163. Springer-Verlag (1970). | MR | Zbl

[3] Deligne, P., Illusie, L.: Relèvements modulo p 2 et décomposition du complexe de De Rham. Invent. math. 89, 247-270 (1987). | DOI | EuDML | MR | Zbl

[4] Esnault, H., Viehweg, E.: Logarithmic De Rham complexes and vanishing theorems. Invent. math. 86, 161-194 (1986). | DOI | EuDML | MR | Zbl

[5] Esnault, H., Viehweg, E.: A remark on a non-vanishing theorem of P. Deligne and G.D. Mostow. J. reine angew. Math. 381, 211-213 (1987). | EuDML | MR | Zbl

[6] Kawamata, Y.: Pluricanonical systems on minimal algebraic varieties. Invent. math. 79, 567-588 (1985). | DOI | EuDML | MR | Zbl

[7] Maehara, K.: Remarks on Esnault-Viehweg and Arapura's results, preprint.

[8] Shiffman, B., Sommese, A. J.: Vanishing theorems on complex manifolds. Progress in Math. 56, Birkhauser (1985). | MR | Zbl

[9] Verdier, J.-L.: Classe d'homologie associée à un cycle. Séminaire de Géométrie Analytique, Astérisque 36-37, 101-151 (1976). | Numdam | MR | Zbl

[10] Varchenko, A. N.: On many-dimensional Vandermond determinant. Uspeky Mathemat. nauk, 4 (1988).